Excellence in Research and Innovation for Humanity
} , ?>
@article{(International Science Index):http://waset.org/publications/3806,
  title    = {Modeling and Stability Analysis of Delayed Game Network},
  author    = {Zixin Liu and  Jian Yu and  Daoyun Xu},
  country   = {},
  institution={},
  abstract  = {This paper aims to establish a delayed dynamical relationship between payoffs of players in a zero-sum game. By introducing Markovian chain and time delay in the network model, a delayed game network model with sector bounds and slope bounds restriction nonlinear function is first proposed. As a result, a direct dynamical relationship between payoffs of players in a zero-sum game can be illustrated through a delayed singular system. Combined with Finsler-s Lemma and Lyapunov stable theory, a sufficient condition guaranteeing the unique existence and stability of zero-sum game-s Nash equilibrium is derived. One numerical example is presented to illustrate the validity of the main result.
},
    journal   = {International Journal of Mathematical, Computational, Physical, Electrical and Computer Engineering},  volume    = {6},
  number    = {8},
  year      = {2012},
  pages     = {933 - 938},
  ee        = {http://waset.org/publications/3806},
  url       = {http://waset.org/Publications?p=68},
  bibsource = {http://waset.org/Publications},
  issn      = {eISSN:1307-6892},
  publisher = {World Academy of Science, Engineering and Technology},
  index     = {International Science Index 68, 2012},
}